MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET

US ENDOSCOPY ROTH NET
Model Number 00711050
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated that the plastic surrounding the wire near the handle "crumpled up" and would not allow the wire to move back into the handpiece.Steris has requested the roth net device subject of the reported event be returned for evaluation.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed this to be an isolated event for the subject lot.Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report # (b)(4) that following the removal of a coin during a gastroscopy, the net to their roth net device would not close.No report of injury.

Brand Name
ROTH NET
Common Device Name
ROTH NET
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24333626
Report Number1528319-2026-00012
Device Sequence Number9773510
Product Code FDI
UDI-Device Identifier00724995182496
UDI-Public(01)00724995182496(11)250716(17)280716(10)12570055
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711050
Device Catalogue Number00711050
Device Lot Number(10)12570055
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/13/2026
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown